I got to speak to Bruce again, he is off to Africa after a few days in Sydney.
He told me to either stop taking it or give it a bit longer if I am feeling better now.
It was a really scarey thing to happen at the time.
In fact I asked the Dr at the Emergeny Dept if I could of had too much HRT running around my body that caused the reaction?
He told me he didnt know anything about the Livial or its side effects for the matter, so that was so reassurring for me at the time.
I decided to be brave and continue on. No more pains what was after the first tablet. Though I will give it a month at $34.95 a packet for one month supply, its quite costly.
I joined Weight Watchers hoping to lose this weight compliments of the Estalius Patch I was on for the last year since having the ovaries removed. Tonight is my weigh in but my tummy has puffed up more than normal this week since being on the Livial.
I lost 1.4kg last week so I am hoping I havent put it back on this week with the change in HRT.
Thanks for the support.
I think with the amount of HRT on the market I realise I can ask my Doctor to change the prescription back to a patch or another tablet.
I did understand your comment. Its hard when you have two Doctors looking after you and one puts you on something and the other tries for another.
Its all triala and error in fact so I guess as much as I hate the thought of mucking around with HRT I guess in my case after the retro chest pain and numbness down the arm could have been due to changing HRT.
It was the day I was due to change my patch and my Gynie didnt say to wait or anything. So instead of putting on another patch I took the Livial. Hmmm!!!!!
Anyway will keep you all informed how I go with it
Lily it does represent a good alternative to my previous HRT as I was a very bad sufferer from endo, we have breast cancer on my mums side really bad, I also have Idopathic Granuloma's on my liver diagnosed at POW Sydney in 1985.
Chat to you soon